# SDR DHL2004873561

- Difficulty date: November 26, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 85,619 hours, 22,871 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 97540241
- Condition: Cracked
- Location: Fuselage
- Part time: 85,619 hours, 22,871 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FLOORBEAM CRACKED 0.500, STA 1160.000 L-26R TO L-27R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1.  REMOVED CRACKED FLOORBEAM IAW SRM 51-1-20D PG 21, SRM 51-1-21 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW FLOORBEAM IAW SRM 51-1-20D PG 9.
